# SDR SWIA200616400

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 3,203 hours, 2,136 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT MSG.   REPLACED RT INBD SLAT DISCONNECT SENSOR.  OPERATIONAL CHECK GOOD IAW 27-81-00.
